# SDR 99UAL900058

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 25858028
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT.  DIVERTED TO SLC AFTER FINDING AUTPILOT HOT TO TOUCH.  *S/D*  REPLACED AUTOPILOT MODE CONTROL PANEL DUE TO SHORTED OUT LIGHT PLATE.  OPERATIONALLY CHECKED OK.
